# SDR BAQA092601

- Difficulty date: February 25, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N117CJ
- Make and model: Bolkms BK117A4
- Aircraft serial: 7051
- Aircraft time: 11,283 hours
- Engine: Lyc LTS101*
- System (JASC): 3340 · Exterior Lighting
- Part: Motor
- Condition: Seized
- Location: Landing Light
- Component: Landing Light
- Component part number: G83857
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING LIGHT MOTOR SEIZED IN UNIT. REPLACED WITH SERVICABLE UNIT.  03/08/2004
